# SDR QMLA2017042317043

- Difficulty date: April 23, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N382AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7029
- Aircraft time: 2,725 hours, 8,283 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 350A25904820
- Condition: Debonded
- Location: Rt Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ON A FLIGHT,  STARTED EXPERIENCING INCREASE LIGHT NOISE IN THE FRONT AND RIGHT PORTION OF THE CABIN TO THE POINT WHERE IT STARTED TO LIMIT OUR NVGS CAPABILITIES. MENTIONED TO THE CREW THERE WAS A LIGHT FLICKERING TOWARDS THE FRONT OF THE CABIN AND IF ANY OF THE CREWMEMBERS COULD INVESTIGATE. INITIALLY THOUGHT IT WAS A LIGHT COMING FROM THE ZOLL MONITOR THAT WAS SHINING TOWARDS THE FRONT JUST TO FIND OUT THAT WAS NOT IT.  CONTINUE TO INVESTIGATE THE CAUSE AND DETERMINED THAT THE LIGHT WAS COMING FROM THE RT SUPER NIGHT SCANNER SEARCHLIGHT, BY TURNING THE SEARCHLIGHT ON AND OFF AND WATCHING THE FLICKERING LIGHT DISAPPEAR AND APPEAR AGAIN.  ON THE GROUND AND AFTER SHUT DOWN, LOOKED OVER THE AREA OF CONCERN,  DISCOVERED THAT THE BOTTOM OF THE RT WINDSCREEN PROSEAL HAD CRACKED AND THE WINDSCREEN WAS DIS-BONDING FROM THE AIRFRAME LEAVING A SIZEABLE GAP WHERE LIGHT WAS COMING INTO THE CABIN.  IMMEDIATELY NOTIFIED MAINTENANCE.  MAINTENANCE DECIDED THAT THE AIRCRAFT WILL HAVE TO REMAIN OVERNIGHT AT THE LANDING AREA AND THEY WILL TAKE CARE OF THE ISSUE IN THE MORNING
